Sweating

Sweating, otherwise called perspiration, is a normal body function that helps regulate body temperature. Sweating can be caused due to hot climate, emotions like anger, fear, anxiety, eating spicy food, consuming alcohol, menopause, and certain medicines. Excess sweating (hyperhidrosis) can be a sign of some underlying health condition.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I am sick with cough and wheeze. How to get cured?

Query: Hello doctor,I am 22 years old female, with 5'5" height and I weight 60.5 kg. I have been sick for the past seven days, and my symptoms have not seemed to have gone away. I was given antibiotics (Amoxicillin) as well. I was to know where to go from here I can tell you what my symptoms are,1. Coughin...  Read Full »


Dr. Priety

General Practitioner

Answer: Hello, Welcome to icliniq.com. From your history, it is evident that you have bronchial asthma. In asthma, there is reversible airway obstruction, the airway becomes swollen and narrow, and this is the reason for wheeze and cough. But coughing out on blood indicates that your lung going on for some ...  Read Full »

Are weight gain and excess sweating side effects of Escitalopram?

Query: Hello doctor, Are weight gain and increased sweating typical side effects of the medication Escitalopram (Lexapro, Cipralex)? I am asking because I gained about 6 lbs in three months and I sweat a lot but I must admit that I am a regular alcohol user. About 4 to 5 drinks on the week (evening only,...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. Escitalopram is an effective antidepressant but as with any other drug, can cause some side-effects. Increased sweating (diaphoresis) is a less common side-effect and can happen with Escitalopram. Some patients experience weight gain as well but as you recognized it ...  Read Full »

I am experiencing strong and fast heartbeats with difficulty in breathing. What could be the reason?

Query: Hello doctor, I am 31-years-old male and a heavy smoker. I usually have some problems with GERD, but when I take Nexium, I feel I am suffering recently from the following symptoms. During my day, around two times, I got episodes of the following while resting. 1. Strong heartbeats. 2. Accelerated...  Read Full »


Dr. Pramod Bhanudas Narkhede

Cardiologist

Answer: Hello, Welcome to icliniq.com. You should curtail your smoking which is the reason for the increase in cholesterol as well as increasing your heart rate your heart and must be going very high due to stimulation of the heart by the nicotine and hydrocarbons limited by smoke the possibility of infre...  Read Full »

Why is there sweating with black spots in vision in a pregnant woman?

Query: Hello doctor, I am 22 weeks 5 days pregnant. Yesterday I started feeling hot, sweating and started getting black spots in my vision. Then I felt like I was gonna pass out. I was at work during this and went to sit down. I had water and I felt better. I have a slight lightheaded feeling today and I ...  Read Full »


Dr. Nadia Khan

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Getting dizzy in a second trimester (after 20 weeks) of pregnancy is a normal phenomenon as pregnancy hormones especially Progesterone results in vasodilation of blood vessels and pooling of blood in lower limbs after prolonged standing or sitting. So do not worry abou...  Read Full »

How to recover from cough with fever and night sweating?

Query: Hi doctor, I have a cough and common cold for the past one week. After three days, I also had a fever, and I had sweating at night time. Please help me.  Read Full »


Dr. Ashish Jayanand Chandwadkar

General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. According to your complaints and history, I would recommend you start taking Antipyretics and Antitussive soon. If you do not have any recovery from a cough within a week, then you can do a sputum test and chest X-ray for further management. You can consult a general pr...  Read Full »

Why am I having cold sweats and high temperature after a flu injection?

Query: Hello doctor, I had my flu injection a week back. And ever since I have been really ill. I have had cold sweats and very high temperature. I have not eaten anything as I am sick. I am drinking plenty but still in bed and have no strength. I have had this flu injection every year but have never felt...  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. Usually, the flu vaccine is very safe and no adverse effects occur in most of the patients. But unfortunately, your symptoms suggest side effects of the flu shot. It can be managed according to a predominant presentation. You can be prescribed Ibuprofen for pain and ...  Read Full »

I have pus oozing lesion in my underarm. What can it be?

Query: Hi doctor, I am a 41 year old female. I am obese. My weight is 89 kg and height is 5 feet 7 inches. Currently, I am taking Thyronorm 75 mcg and Storfib 145. Previously, I used to get lymph node enlargement in underarms and groin area, but they never become lesions. I have been having a pus oozin...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. You might be suffering from hidradenitis suppurativa, skin disease that causes abscess and scarring which commonly affects sweat glands. Are both underarms affected? Please send good quality photographs for confirmation of diagnosis and treatment. Revert back with t...  Read Full »

What can cause extreme body odor?

Query: Hi doctor, I am a healthy male. My weight is 114 kg and height is 5'7". I am suffering from extreme body odor. Body odor starts few minutes after I take bath, especially from my underarms. Please help.  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. I can understand your problem. Let me explain the cause and treatment. Excessive sweating is always associated with armpit odor. It can be due to hormones and bacterial reaction. Obesity, diabetes, thyroid, etc., also will cause this. As you are overweight must check t...  Read Full »

My wife and I started having fever and chills at the same time. Could it be HIV?

Query: Hello doctor, For the last two days, I have a headache, fever, chills, sweating, and body ache. On contacting my doctor, he advised me to go for a dengue test in which NS1Ag came positive, and the doctor has advised for an ELISA test which is yet to be done. Now, I am worried as the HIV symptoms ar...  Read Full »


Dr. Rashmi Singh

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. I read your query and understood your concern. The antigen test that is done is not a diagnostic test but, used to complement the diagnosis. It is not very conclusive. The symptoms you described are seen 14 to 15 days after exposure, and not this late. In oral sex, unl...  Read Full »

What can I do for scrotal bumps that occur after walking a lot?

Query: Hi doctor, I have these white bumps on my scrotum. They are pretty much like pimples with pus in them. They only show up on warm days and when I walk a lot throughout the day. I am using Calamine lotion at night and in a day they completely go away. They do not hurt, but it just feels like a rash. I...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. It is a case of friction blister with superimposed fungal infection especially candidal. Sweating and friction lead to maceration, which is responsible for this disease. Instead of Calamine, I suggest Clotrimazole powder two to three times daily. It will not only acts ag...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.